# SDR SWAA2024032566533

- Difficulty date: March 22, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N7811F
- Make and model: Boeing 737-76N
- Aircraft serial: 28654
- Aircraft time: 60,568 hours, 36,020 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Back
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Seat 10c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 10C SHOULD NOT RECLINE (FWD OF EXIT ROW).<[01] PERFORMED OPS CHECK IAW CMM 25-21-45. NO RECLINE. OPS CHECK GOOD.
